# SDR N6WA20140302003

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 22,533 hours, 15,295 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG HIGH OIL TEMP.  R & R NR 1 ENG LUBE & SCAVENGE OIL PUMP IAW CRJ700 AMM 71-00-00, OPERATIONS & LEAK CHECK GOOD.  PERFORMED ENG RUN UP IAW CRJ700 AMM 71-00-00, NO DEFECTS NOTED.
